Top 10 Nighttime Sinus Medicine – Allergy Medicine


As an Amazon Associate I earn from qualifying purchases.

1. Sudafed

#ad

Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets, 20 ct

#ad
Sudafed #ad - Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25 milligrams per tablet of the antihistamine diphenhydramine HCl.

Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep. Nighttime tablets also relieve sneezing, hay fever, itchy, watery eyes and itchy throat or nose. Both formulas help relieve sinus pressure and sinus congestion, and nasal congestion due to the common cold, runny nose, or upper respiratory allergies.

From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful symptom relief. 20-count of sudafed pe sinus congestion day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night.
BrandSudafed #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.88 Inches
Length0.64 Inches
Weight0.04 Pounds
Width4.56 Inches
Part Number503835
Model503835

2. Amazon Basic Care

#ad

Fever Reducer, Basic Care Nite Time Cold & Flu Relief Softgels, 48 Count, Cough Suppressant & Antihistamine, Pain Reliever

#ad
Amazon Basic Care #ad - Associated with skin irritation and. Pain reliever and fever reducer: Relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu.

Cough suppressant: this nighttime cold and flu relief medicine helps to relieve coughing so you can rest. Active ingredients: this product contains acetaminophen pain reliever and fever reducer, dextromethorphan HBr cough suppressant and doxylamine succinate antihistamine which compares to the active ingredients in Vicks NyQuil Cold & Flu. Powerful nighttime relief: This cold and flu medicine provides multi-symptom relief of common cold and flu symptoms while you sleep.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length2 Inches
Weight0.3 Pounds
Width4.38 Inches

3. Mucinex

#ad

And Controls Cough, Sore Throat, Runny Nose, Nasal Congestion, MUCINEX Nightshift Sinus 6 fl. oz. Relieves Fever, Sneezing

#ad
Mucinex #ad - Use as directed. Active ingredients in each 20 ml mucinex nightshift sinus: acetaminophen 650 mg purposes pain reliever/fever reducer Dextromethorphan HBr 20 mg Purposes Cough suppressant Phenylephrine HCl 10 mg - Nasal decongestant Triprolidine HCl 2.

5 mg purposes Antihistamine. Fights your worst symptoms so you can sleep great and wake up human. Usage information adults and children 12 years and older liquid 20 ml in dosing cup provided every 4 hours No more than 6 doses in any 24-hour period Children under 12 years DO NOT USE. Mucinex nightshift sinus relieves headache, Body Pain, Sneezing, sore Throat, Runny Nose, Fever, Coughing, and Nasal Congestion. Money back guarantee is available for all Mucinex Nightshift products, for terms and conditions see the Mucinex website.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height5.77 Inches
Length1.44 Inches
Weight0.48 Pounds
Width2.51 Inches

4. Vicks

#ad

Relieves Nighttime Sore Throat, Cold and Flu, Berry Flavor, Fever, Congestion Packaging May Vary, Vicks NyQuil SEVERE Cough, 12 fl oz 2 Pack

#ad
Vicks #ad - Nyquil severe cold & flu symptoms, runny nose & pains, fever, minor aches & bronchial irritation, sore throat, headache, including cough due to minor throat & Flu Liquid temporarily relieves common cold & sneezing.

Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Vicks nyquil severe helps dry up your nasal passages to relieve your runny nose. Nyquil severe cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure. Multi-symptom relief. Max strength nighttime relief. Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. From the world’s #1 selling cough & cold brand.
BrandVicks #ad
ManufacturerP&G #ad
Height6.85 Inches
Length5.25 Inches
Weight1.5 Pounds
Width2.75 Inches
Part NumberPG-6470
ModelNA

5. Vicks

#ad

#1 Pharmacist Recommended, Fever, and Congestion Relief Packaging May Vary, Cold & Flu Nighttime Relief, Nighttime Sore Throat, Vicks NyQuil Cough, 48 LiquiCaps

#ad
Vicks #ad - Nyquil helps to relieve your cold & flu symptoms, so you can get the rest you need. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat.

Powerful nighttime releief. Nyquil cold & flu liquicaps temporarily relieves common cold and flu symptoms, sore throat, including cough due to minor throat and bronchial irritation, minor aches and pains, fever, headache, runny nose and sneezing. Nyquil cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure. 1 pharmacist recommended over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand. Multi-symptom relief. Relieves your cold symptoms so you can sleep better.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length4.25 Inches
Weight0.22 Pounds
Width2 Inches
Part Number323900014411
ModelNA

6. ALKA-SELTZER PLUS

#ad

Severe Sinus, Allergy & Cough, Alka-Seltzer Plus Maximum Strength powermax Liquid Gels, 24Count

#ad
ALKA-SELTZER PLUS #ad - Fast relief so you can get back to your busy life. New 25% smaller pill: alka-seltzer plus Maximum Strength severe sinus, allergy & Cough Powermax gels have a concentrated formula to provide powerful fast relief. Powerful, sneezing, headache, runny nose, and itchy, multi-symptom relief for your worst allergies, cough, including sinus congestion, sinus pressure, watery eyes. Use as directed. Get the fast, effective allergy symptom relief you need, when you need it.
BrandALKA-SELTZER PLUS #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5 Inches
Length3.5 Inches
Width1.5 Inches

7. Mucinex

#ad

Mucinex Sinus-Max Max Strength Day & Night Liquid Gels 24ct Relieves Sinus Pressure and Congestion, Headaches, Sneezing, Controls Cough, Thins and Loosens Mucus, Pain, Runny Nose

#ad
Mucinex #ad - 24 count 16ct day time liquid gels, 8ct night time liquid gels. Day time: relieves sinus pressure, headache, congestion, and thins and loosens mucus. Fast dissolving liquid gels. Maximum strength formula. Night time: relieves nasal congestion, runny nose, pain, sneezing, sinus pressure, and controls cough.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height4.92 Inches
Length1.73 Inches
Weight0.14 Pounds
Width3.54 Inches
Part Number1
Model1

8. ALKA-SELTZER PLUS

#ad

Night Cold and Flu Medicine for Adults, Alka-seltzer Maximum Strength PowerMax Gels with Acetaminophen, 24 Count

#ad
ALKA-SELTZER PLUS #ad - Powermax gels do not have to be taken with meals. New 25% smaller pill: alka-seltzer plus maximum Strength Cold & Flu PowerMax Gels have a concentrated formula in a smaller liquid gel so it's easier to swallow.

Alka-seltzer plus maximum strength cold & Flu PowerMax Gels contain a pain reliever, fever reducer, cough suppressant, antihistamine, and nasal decongestant. Provides up to 4 hours of relief: one dose provides 4 hour night time relief of cough, nasal congestion, headache & body ache, runny nose, and sore throat. Temporarily reduces fever. Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains, sore throat, runny nose, headache, cough, nasal and sinus congestion, & sneezing.
BrandALKA-SELTZER PLUS #ad
ManufacturerBayer HealthCare LLC #ad
Height5 Inches
Length3.5 Inches
Width1.5 Inches
Part NumberI00104724
ModelI00104724

9. Rite Aid

#ad

Rite Aid Maximum Strength Daytime and Nighttime Sinus Relief Caplets, 20 ct

#ad
Rite Aid #ad - Combo pack: rite aid's sinus relief pack comes with 12 daytime caplets and 8 nighttime caplets for congestion relief all day and night long. Compare to maximum strength mucinex: Get the same effective day and night relief as the national brand's sinus and pain reliever medication.

Rite aid vision & mission: our vision at rite aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Multi-symptom relief: These daytime and nighttime caplets provide nasal congestion relief, headache relief, and pain relief.

Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs. Maximum strength: this sinus relief medication's maximum strength formula provides fast, effective relief from your worst symptoms.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number615/694-09-SM

10. Rite Aid

#ad

Rite Aid Multi-Symptom Nighttime Cold & Flu Relief, Softgels, 48 Count | Pain, Aches, Fever and Cough Relief | Sinus Medicine for Adults | Real Time Pain Relief | Mucus Relief | Sinus Headache Relief

#ad
Rite Aid #ad - Plus, you’ll get restful sleep at night thanks to our nighttime formulated sinus medicine for adults. Rite aid’s cold & flu only has 3 active ingredients— pain reliever/fever reducer, Acetaminophen; cough suppressant, Dextromethorphan HBr; and antihistamine, Doxylamine Succinate.

Only 3 active ingredients: easy on your body, effective on your cold. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Compare rite aid pharmacy’s nighttime Cold & Flu Relief softgels to the active ingredients in Vicks NyQuil LiquiCaps. Nighttime formula: rite aid nighttime cold & flu relief softgels offer temporary sinus headache relief, relief from fever, aches, coughs, and sneezing. Multi-symptom relief: you’ll feel nighttime relief from aches, sneezing, coughing, fever, and runny nose associated with cold and flu.

Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Fever & pain reliever: 325mg of acetaminophen in each softgel temporarily relieves common cold symptoms like minor aches and pains, sore throat, headache, and fever— while cough suppressant and antihistamine calm your sinuses and throat so you can sleep.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number012000374012